# SDR AALA2000527

- Difficulty date: March 20, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 30 ADJACENT OT DRAIN MAST STATIN 1154.  REMOVED CORRODED SECTION OF STRINGER AND SPLICE AND INSTALLED NEW STRINGER SECTION AND SPLICE AS PER SRM 53-10-3 FIG 1.  (M)
